Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stable indecomposability of loop spaces on symplectic groups


Author: Kouyemon Iriye
Journal: Proc. Amer. Math. Soc. 136 (2008), 727-733
MSC (2000): Primary 55P35
DOI: https://doi.org/10.1090/S0002-9939-07-09144-7
Published electronically: October 25, 2007
MathSciNet review: 2358515
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that $ \Omega Sp(n)$ is stably indecomposable if $ n\geq2$ or $ n=\infty$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55P35

Retrieve articles in all journals with MSC (2000): 55P35


Additional Information

Kouyemon Iriye
Affiliation: Department of Mathematics and Information Sciences, Osaka Prefecture University, Sakai, Osaka, 599-8531 Japan
Email: kiriye@mi.s.osakafu-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-07-09144-7
Keywords: Stable indecomposability, loop space, symplectic groups.
Received by editor(s): March 8, 2006
Received by editor(s) in revised form: June 12, 2006
Published electronically: October 25, 2007
Additional Notes: The author is partially suported by Grant-in-Aid for Scientific Research.
Dedicated: Dedicated to the memory of Professor Masahiro Sugawara
Communicated by: Paul Goerss
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society